# SDR FDEA201308081839

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 25,034 hours, 13,514 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 4909505
- Part serial: 884
- Condition: Inoperative
- Location: Zone 100
- Part time: 19,715 hours, 10,495 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

FLAP SYS 1 & 2 FAULT ON APPROACH SAN, CYCLED FLAPS, RAN QRH.  DID NOT GAIN NORMAL FLAPS.  TROUBLESHOOTING IN WORK BITE DISPLAY FAULT CODE 1 SFCC FLAP 00111 (FAULT CODE NOT LISTED ON TSM) NR 2 SFCC FLAP 01111(JAMMED) 1 SFCC SLAT 00010 (LT KRUGER RETRACT S/W)  NR 2 SFCC SLAT 00010 (LT KRUGER RETRACT S/W).  RESET FAULT ON SFCC TEST CHECKS NORMAL.  TEST CHECKS NORMAL.  OPERATED FLAT/SLAT WITH MOTORING BOTH ENGINE FROM FULL UP TO 20 UNIT FLAP TAKE 50 SECONDS AND NO FAULT NOTED. T/S IAW TSM 27-50-02 CHECKED TORQUE LIMITER  INDICATOR WAS NOT ACTIVATED.  CHECKED SLAT TORQUE LIMITERS FOUND NO RED FLAG WAS  ACTIVATED.  AS A PRECAUTIONARY MEASURE R & R NR 2 SLAT FLAP CONTROL   COMPUTERS REF AMM 27-51-18-04 AND TSM 27-50-00, ALL CHECKS NORMAL.  WITH BOTH ENGINES RUNNING, EXTENDED/CYCLED SLAT/FLAPS SEVERAL TIMES THRU 15,20 AND 40 DEGREES WITH NO BINDING OR DEFECTS FOUND/NOTED.  ASSYMETRY NORMAL, ACFT OK FOR SERVICE.
